# SDR F3LA96044

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651360086
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - HFEC INSPECTION OF THE BS 178 LT SIDE CHORD AT WL 194-196 SHOWS A CRACK INDICATION.  CUT OUT DAMAGED AREA OF CHORD.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PER TRAMCO EWO NR 96-0619.  WORK DOCUMENTED ON TRAMCO MWO FUSELAGE 276.  (M)
